# SDR GTIA96NK203

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47478
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filters
- Condition: Dirty
- Location: Hyd Sys
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON APPROACH, NOSE GEAR DID NOT SHOW DOWN.  EXTENDED NOSE GEAR WITH MANUAL EXTENSION LEVER, LANDING UNEVENTFUL.  REMOVED AND REPLACED HYD SYSTEM FILTERS, FLUSHED SYSTEM, DID GEAR SWING (SEVERAL TIMES).  NO DEFECTS NOTED.  (M)
